Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Side effects of augmenting tablets - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   Hi
User :   Hi,I am 25 years old. My last period was started on 26th March. Somehow I became physically active with my fiance on 4th April. We have not intercourse with each other. He has touched my one with his finger and may be with same finger he has touched his penis also, but he confirmed that he has wiped his finger with dry cloth. Also he tried to give me a demo of what usually happens at the time of intercourse. taking a two-three layerd cloth in between. But he did not inserted his penis into my vagina.On 10th of April I got severe pain in my teeth. I have consulted with my dentist and he has given me 'Augmenting 675mg' medicine and some other painkillers. I have taken it for upto 18th April. Today is 27th April, but still there is no sign of my period. I have itching problem in my vagina. And vommiting(tastes sour), sometimes, but this is a general problem for me. Often I used to vomit as cant digest properly. Please help me out where I become pregnant? I have read from internet that vomitting, vaginal itching etc can be a side effect of Augmenting. But still I have a fear because of this late period. Please help me out.
Thanks in advance
Doctor :   is your periods regular
User :   I was having some cyst in my uterus... I had gone through some treatment previously. Before it was irregular. After that it used to be one or two day before the scheduled.
Doctor :   ok
Doctor :   did he ejaculated in your vagina
User :   no no, he does not ejaculate at all

Doctor :   so there are very less chance of getting pregnant
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor